# SDR CA060116007

- Difficulty date: January 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,604 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Bs 65.33
- Part time: 3,815 hours
- Component: Flap Control Sy, Cessna
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

UPON APPROACH TO LAND ON LAKE, FLAPS 10 SELECTED.  A/C IMMEDIATELY BEGAN TO ROLL TO LT, RETURNED FLAPS TO ZERO, A/C RETURNED TO LVL FLT.  TRIED TO DEPLOY FLAPS AGAIN (SLOWLY) AND OBSERVED RT FLAP DEPLOYED NORMALLY,  LT FLAP DID NOT MOVE, A/C THEN RETURNED TO WHERE A FLAPLESS LANDING WAS CARRIED OUT WITH NO FURTHER PROBLEMS.  ONCE ON GROUND PILOT SELECTED FLAPS 10 AND NOTED WHILE RT FLAP DEPLOYED IMMEDIATELY, LT FLAP SLOWLY FELL TO POSITION.  ONCE IN HANGAR AND OPENED UP FOR INSPECT IT WAS DISCOVERED THAT FLAP PULLEY BRACKET (LT) AT STA 65.33 DETACHED/TORN FROM BULKHEAD ASSY THUS CAUSING PULLEY TO NO LONGER BE ATTACHED TO AIRFRAME CAUSING FLAP TO MALFUNCTION.  PILOT CONFIRMED FLAPS FUNCTIONING NORMALLY FOR T/O.
